VOL. 32 · NO. 2 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 32 (2), (1985)
No abstract available
Articles
W. Hengartner, G. Schober
Michigan Math. J. 32 (2), 131-134, (1985) DOI: 10.1307/mmj/1029003180
KEYWORDS: 30C60
No abstract available
Malcolm S. Robertson
Michigan Math. J. 32 (2), 135-140, (1985) DOI: 10.1307/mmj/1029003181
KEYWORDS: 30C45
No abstract available
Tibor Bisztriczky
Michigan Math. J. 32 (2), 141-151, (1985) DOI: 10.1307/mmj/1029003182
KEYWORDS: 53C75, 51L10
No abstract available
Kenneth Howell
Michigan Math. J. 32 (2), 153-165, (1985) DOI: 10.1307/mmj/1029003183
KEYWORDS: 18G15
No abstract available
C. Bruce Hughes
Michigan Math. J. 32 (2), 167-183, (1985) DOI: 10.1307/mmj/1029003184
KEYWORDS: 57N15, 55R05, 55R10, 55R65
No abstract available
Sanford S. Miller, Petru T. Mocanu
Michigan Math. J. 32 (2), 185-195, (1985) DOI: 10.1307/mmj/1029003185
KEYWORDS: 30C80, 30C55
No abstract available
Magnus Lundin
Michigan Math. J. 32 (2), 197-201, (1985) DOI: 10.1307/mmj/1029003186
KEYWORDS: 32F05
No abstract available
Yi Hong
Michigan Math. J. 32 (2), 203-210, (1985) DOI: 10.1307/mmj/1029003187
KEYWORDS: 53B25, 53C40
No abstract available
J. A. Cima, C. S. Stanton
Michigan Math. J. 32 (2), 211-220, (1985) DOI: 10.1307/mmj/1029003188
KEYWORDS: 31C05
No abstract available
Helmut Maier
Michigan Math. J. 32 (2), 221-225, (1985) DOI: 10.1307/mmj/1029003189
KEYWORDS: 11N05, 11N13
No abstract available
H. Alexander, John Wermer
Michigan Math. J. 32 (2), 227-235, (1985) DOI: 10.1307/mmj/1029003190
KEYWORDS: 32E30, 32E25
No abstract available
Barbara D. MacCluer
Michigan Math. J. 32 (2), 237-248, (1985) DOI: 10.1307/mmj/1029003191
KEYWORDS: 47B38, 32A35‎
No abstract available
Charles Livingston
Michigan Math. J. 32 (2), 249-255, (1985) DOI: 10.1307/mmj/1029003192
KEYWORDS: 57M10, 57R85, 57S17, 57S25
No abstract available
Back Matter
Michigan Math. J. 32 (2), (1985)
No abstract available
Back to Top